Search Results

You are looking at 101 - 102 of 102 items for :

  • "monotonicity" x
  • Mathematics and Statistics x
  • Refine by Access: All Content x
Clear All

Cecchi M., Marini, M. and Villari, G. , On the monotonicity property for a certain class of second order differential equations, J. Differential Equations , 82 (1) (1989), 15–27. G V

Restricted access

Conference on Generalized Convexity and Monotonicity, Karlovasi, Samos, Greece, August 29 - September 2, to appear. Simonelli, I. , An Extension of the Bivariate Method of Polynomials and a Reduction Formula

Open access